# SDR DU4R2009325

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N240MQ
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 382003 NR 22441 DURING SCHEDULED INSP, FOUND DENT AT BS 1667 BETWEEN S-29L AND S-28L "OUTWARD DENT".
